MathSciNet Relay Station
MathSciNet bibliographic data
MR2215886 (2007a:35045) 35J60 (35B45 35J25)
Cîrstea, Florica Corina; Rădulescu, Vicenţiu Nonlinear problems with boundary blow-up: a Karamata regular variation theory approach. Asymptot. Anal. 46 (2006), no. 3-4, 275–298.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement